# SDR DALA2014121006489

- Difficulty date: October 18, 2010
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,511 hours, 11,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL DENT AFT OF CENTER CARGO DOOR.  REPAIRED IAW SRM 53-00-01, REPAIR 8, STEP 4.
